# SDR SIMA20141125004

- Difficulty date: November 25, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 36,434 hours, 33,006 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 2 PACK OCLD & NR 2 PACK OVERHEAT CAUTION MESSAGES.  R & R OF HIGH STAGE PRESSURE SWITCH.
